Page 1 of 3 123 LastLast
Results 1 to 10 of 29

Thread: Anyone else on Sertraline?

  1. #1

    Anyone else on Sertraline?

    Anyone else that is taking Sertraline, how lon did it take before there were side effects? I'm feeling very nauseaous, dizzy and headachy and am just trying to figure out if I'm coming down with something or if it's from the tablets, I've only taken one so far a few hours ago so figure it's too early to start noticing any side effects?

  2. #2
    Moderator OldMike's Avatar
    Join Date
    Nov 2015
    Location
    Off his tree in Manchester UK
    Posts
    11,029
    I was on 50 mg sertraline for many years and couple of years ago had it upped to 100 mg, it was couple of months before I started to feel the benefit both when I initially started and when it was increased and side effects I got were severe heartburn, producing lots more pee and feeling muzzy headed. The side effects occurred very quickly so you need a couple of months to see if they suit you unless the side effects are too severe in which best to see your GP.
    71 and counting, less of the "Old" call me "Mike"
    ~~~ Please check out the latest QUIZ (Fun and Games > Quiz) I'm sure you'll find it fun. ~~~

  3. The Following User Says Thank You to OldMike For This Useful Post:

    CaterpillarGirl (09-08-18)

  4. #3
    I think I'm just coming down with something because I've gone really cold and very very tired... Just about to start work too! If any of it is side effects though I think I can cope, the side effects will wear off eventually right?

  5. #4
    Moderator OldMike's Avatar
    Join Date
    Nov 2015
    Location
    Off his tree in Manchester UK
    Posts
    11,029
    They do wear off though can take a while as we are all different.
    71 and counting, less of the "Old" call me "Mike"
    ~~~ Please check out the latest QUIZ (Fun and Games > Quiz) I'm sure you'll find it fun. ~~~

  6. The Following User Says Thank You to OldMike For This Useful Post:

    CaterpillarGirl (09-08-18)

  7. #5
    I felt better about ten minutes after I made that last post! Don't know what's going on with me, I'm just really hungry now, time to make tea

  8. #6
    Moderator of Awesomeness magie06's Avatar
    Join Date
    Sep 2014
    Location
    Galway, Ireland
    Posts
    15,324
    I'm on it too. I started it at the end of Feb - beginning of March. I had one anti-depressant to come off too, and yes it took a while for it to take effect. The side effects didn't last too long. I'm on a 75mg dose at the moment. It is really a game changer though. The old anti-d was horrendous for making me feel hungry. This one, doesn't seem to have that side effect, in fact I've lost 18 pounds since the middle of May.
    Please stick with it and give it a chance. Unfortunately, we are not medically trained, and everyone reacts differently too meds, so always take your doctors advice about changing meds and reducing doses.

  9. The Following User Says Thank You to magie06 For This Useful Post:

    CaterpillarGirl (09-08-18)

  10. #7
    I know it will take a while to have any effect, I have every intention of sticking with it took me so long to get on it! I just wondered if anyone had had side effects start so soon after taking it. I think I was just regularly hungry before, I normally have a snack before I go to work but I didn't today because I felt so sick

  11. #8
    Boss Lady ;) Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    73,788
    Any negative side effects should die out within about 2 weeks..
    God, grant me the serenity to accept the things I cannot change,
    Courage to change the things I can,
    And wisdom to know the difference.

  12. The Following User Says Thank You to Suzi For This Useful Post:

    CaterpillarGirl (10-08-18)

  13. #9
    Unsure if it's a side effect from the meds but I woke up this morning with an awful throbbing in my ear, feels like my heart is beating in there! I had a look at the side effects list and it says ears ringing and ear pain but nothing about throbbing, whatever it is it needs to stop soon, it's only been two hours and it's already driving me mad!

  14. #10
    Princess Sparkles Paula's Avatar
    Join Date
    Sep 2012
    Location
    Jane Austen country
    Posts
    39,614
    The symptoms you’ve been having - cold, tired, nauseous, dizzy, headache, earache - are all pretty random for a physical virus imo so I’d imagine they’re more likely to be side effects. Having said that, if you’re worried, call your doctor. Also, take some painkillers and rest for a day or two
    Come on everybody, join in the QUIZ, I need the competition!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •